Obstruction of Flow (2423); Material Twisted/Bent (2981)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
These pen needles don't penetrate the skin - they bend.Insulin is not going in - i'm losing a lot of insulin.I'm going through several needles a day.".